# SDR UPS07248814

- Difficulty date: January 1, 2007
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CABIN DOOR ENTRY EMERGENCY DOOR SLIDE LATCH ASSY BROKEN.  INSTALLED NEW LATCH ON EMERGENCY SLIDE ASSY AS OUTLINED IN AMM 25-60-15-2 (IPC 25-60-00 ITEM 015).
